Goldie Rings Graded by a Group with Periodic Quotient Group Modulo the Center
- 12 Downloads
In this paper, we study gr-prime and gr-semiprime Goldie rings graded by a group with periodic quotient group modulo the center. We enhance the theorem of Goodearl and Stafford (2000) about gr-prime rings graded by Abelian groups; we extend the Abelian group class to the class of groups with periodic quotient group modulo the center. We also decompose the orthogonal graded completion Ogr(R) of a gr-semiprime Goldie ring R (graded by a group satisfying the same condition) into a direct sum of gr-prime Goldie rings R1, . . . , Rn and prove that the maximal graded quotient ring Qgr(R) equals the direct sum of classical graded quotients rings of R1, . . . , Rn.
Unable to display preview. Download preview PDF.
- 4.A. L. Kanunnikov, “Graded versions of Goldie’s theorem. II,” Moscow Univ. Math. Bull., 68, No. 3, 162–165 (2013).Google Scholar